It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Linden on April 26, 2000 at 09:14:26:

In Reply to: Re: Aciphex? posted by Kathy on March 19, 2000 at 13:43:49:

: I have also been given Aciphex for my GERD/heartburn. I was told that side effects could include headache or mild stomach cramps, but I have not experienced either of these. I had been on both Prilosec and Prevacid before, and had experienced diarrhea with both, as well as inadequate relief of my heartburn. I am very happy with Aciphex (I have not had heartburn once since I began taking it, which has now been for over 2 months!) and have recommended it to all of my friends and co-workers. Hope this helps.


: : Has anyone had any experience with Aciphex? After my endoscopy today that is what the doctor prescribed for me. I was told by the nurse that it could cause stomach cramps and headaches. That does not sound good to me.
I have tried using Prevacid and Prilosec. Both have caused me to
diahrea. Am now taking Aciphex and so far have not
had any problems. Have taken Aciphex for two weeks.

Follow Ups

All times are GMT -7. The time now is 04:06 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!